# SDR SWIA200718606

- Difficulty date: August 19, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 19,309 hours, 27,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON RIGHT SIDE OF AIRCRAFT AFT OF LAV SERVICE DOOR.  REPAIRED RIGHT SIDE FUSELAGE SKIN IAW SRM 53-00-01.
